Treatcold

Phenylephprine 10 mg + Paracetamol 325 mg + Cetrizine 5 mg + Caffeine 30 mg

Treatcold is a potent formulation to effectively treat common cold & nasal congestion. The individual elements of the product function as detailed below.

Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Phenylephrine will relieve symptoms but will not treat the cause of the symptoms or speed recovery. Phenylephrine is in a class of medications called nasal decongestants. It works by reducing swelling of the blood vessels in the nasal passages.

Paracetamol is classified as a mild analgesic. It is commonly used for the relief of headaches and other minor aches and pains.

Cetirizine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. It is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. Cetirizine, is also used to treat itching and swelling caused by hives.

Caffeine is a bitter substance found in coffee, tea, soft drinks, chocolate, kola nuts, and certain medicines. It has many effects on the body’s metabolism, including stimulating the central nervous system. This can make you more alert and give you a boost of energy.